# SDR SWAA2023050827781

- Difficulty date: April 15, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 66,624 hours, 41,198 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 242DF UPPER SKIN HAS AREAS OF PULLED STRANDS.<[01] PART/MATERIAL IDENTIFIED PER SRM 53-00-50-0I-1 FIGURE 4 TABLE 4 UNDER SEAT LOW TRAFFIC SECTION 44. MULTIPLE PULLED STRANDS; DENTS & OTHER DEFECTS EXCEED THE ALLOWABLE LIMITS AS GIVEN IN SRM 53-00-50-1A-1 PARA 4.A-D. PANEL REPLACEMENT REQUIRED.;[02] PANEL FABRICATION/REPLACEMENT IAW SRM 53-00-50-2R-0 PARA 1. A. NOTE. USING BMS4-23 TYII PANEL MATERIAL LOT 1508290-1 FABRICATED PERFORMED NET TRIM & LOCATED FASTENER HOLES PER DWG 144A5810-116;[03] INSTALLED SL5107A3-410 INSERTS USING BMS5-107 ADHESIVE LOT AK2KP838K-1 THEN CURED IAW SRM 53-00-50-2R-0 PARA 5. S. FIGURE 213 PAGE 30 PER DWG 144A5810-I6 REF CAL TOOL THERMOMETER ID ATS1776 CAL DUE 08/2023;[04] PART MARKED PANEL IAW BOEING DWG 144A5810 ID:0016.;[05] UPDATED MEASUREMENTS;[06] CORRECTION TO CORRECTIVE ACTION 2: DRAWING SHOULD BE 144A5810 ID:0016;[07] CORRECTION TO CORRECTIVE ACTION 3: DRAWING SHOULD BE 144A5810 ID:0016;[08] VERIFIED CORRECTIVE ACTIONS 1-7  VERIFIED MEASUREMENTS TABLE;[09] UPLOADED CURE SHEET. JOB COMPLETE;[10] VERIFIED CORRECTIVE ACTION 9
